# SDR AWXA0002202

- Difficulty date: August 24, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 37,878 hours, 17,538 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: K217ABM11
- Part serial: 431
- Condition: Failed
- Location: Autopilot Sys
- Part time: 29,945 hours, 17,737 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PHX- ABORTED TAKEOFF - FLT 239 - ON TAKEOFF ROLL CREW HAD NO INDICATION OF TOGA AND ABORTED THE TAKEOFF AT 70 KTS AND RETURNED TO THE GATE.  MAINTENANCE TROUBLESHOT AND REPLACED THE FLIGHT CONTROL UNIT PER AMM 22-81-12-401, SYSTEM CHECKS WERE GOOD.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
